# SDR ASOA201703131378

- Difficulty date: March 13, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10011
- Aircraft time: 38,308 hours, 28,332 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Channel
- Part number: WA670306491
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET (CHANNEL) ON TOP OF TAIL CONE AFT OF DRAG ANGLE UNDER RUDDER IS BENT & CRACKED. FABRICATED RUDDER CHANNEL P/N WA670-30649-1 IAW EO 700-55-10-00001. INSTALLED NEW SERVICEABLE RUDDER CHANNEL P/N WA670-30649-1 IAW SRM 51-42-13-001-001-A01.
